# SDR CA071212004

- Difficulty date: November 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Navion STCNAVION
- Aircraft time: 2,533 hours
- Engine: Cont E1853
- Propeller: Hartzl HC12V20*
- System (JASC): 6114 · Propeller Hub Section
- Part: Diaphragm
- Part number: B1192
- Condition: Cracked
- Location: Prop Hub
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK AROUND PROP HUB AND SPRAYED ONTO WINDSHIELD.  PROP REMOVED. JACK PLATE ASSY REMOVED. DIAPHRAGM REMOVED. INNER SURFACE AROUND CENTER ATTACH RING ALMOST TOTALLY SPLIT AROUND CIRCUMFERENCE. THE DIAPHRAGM WAS INSTALLED JUNE 15, 2007 AND FAILED IMMEDIATELY.  (TC NR 20071212004)
